# SDR ASAA0883400

- Difficulty date: August 16, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 47,612 hours, 24,736 cycles
- Engine: Pwa JT8D217C
- Engine time: 48,514 hours, 25,394 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 48,514 hours, 25,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DEPARTURE OUT OF SMF AS GEAR RETRACTED LOUD BANG AND SHUDDER NR 2 MOTOR INDICATION OF FAILURE THROTTLE PULLED TO IDLE NO FIRE WARNING NO SECONDARY LIGHTS ENGINE SHUTDOWN ON GROUND.  NR 2 ENGINE REMOVED PER TC 28771002 ASA NR 8-7200-9-8201 S/N 725845 TT NR 36712, INSTALLED NR 2 ENGINE S/N 728062 PER TC 28771004 ASA NR 8-7200-9-8201 TT NR 35180.
